# SDR SWIA202161153

- Difficulty date: July 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH WING OUTBOARD FLAP WS220.00 FOWARD HINGE FITTING OUTBOARD LUG GOUGED (MARKED)    (C-CHECK RO 9-21-21)   REPAIRED RH WING OUTBOARD FLAP WS220.00 FOWARD HINGE FITTING OUTBOARD LUG IAW MHI RJ REO 670-57-53-291 REV --, DATED 2021-07-29 ALL STEPS 1-4 ARE COMPLIED WITH. COMPLIED TASK CARD 51-900-1002-SKY.
